Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

harcase116
Newbie

Reged: 04/29/11
Posts: 6
Achy Joints from my meds......
      07/27/11 09:50 AM

I would like to know what would be the best thing for me to deal with my achy joints, I take Atripla don't have too much side effects from it just the ache joints! I have been taking over the counter pain medicines but it has not help !

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Achy Joints from my meds...... harcase116 07/27/11 09:50 AM
. * Re: Achy Joints from my meds...... motto   07/28/11 07:55 PM
. * Re: Achy Joints from my meds...... jca97   07/28/11 02:04 PM
. * Re: Achy Joints from my meds...... harcase116   07/28/11 05:26 PM
. * Re: Achy Joints from my meds...... bartlebyAdministrator   07/27/11 12:55 PM
. * Re: Achy Joints from my meds...... kicker   07/27/11 11:40 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4027

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3